# SDR UIEA2022112201201

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,025 hours, 20,510 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAINS PRIMARY ALTIMETER FAILED ON DEPARTURE( REMOVE DAND REPLACED CAPT'S ALTIMETER IAW B767 AMM 34-13-01/401-404. OPS TEST GOOD IAW B767 AMM 34-12-00-715&.  REMOVED AND REPLACED LH AIR DATA COMPUTER IAW B767 AMM 34-12-01-004/404. ADC TEST GOOD IAW B767 AMM 34-12-01-864
